MathSciNet Relay Station
MathSciNet bibliographic data
MR393425 (52 #14235) 28A65 (22D99)
Westman, Joel J. Virtual group homomorphisms with dense range. Illinois J. Math. 20 (1976), no. 1, 41–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement